MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW SPRING WIRE GUIDE COMPONENT; INTRODUCER CATHETER

ARROW INTERNATIONAL INC. ARROW SPRING WIRE GUIDE COMPONENT; INTRODUCER CATHETER
Model Number IPN036223
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reported the physician "felt a kink and tried to pull the wire out and it began to unwind".No patient injury or harm reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer did not return a complaint sample; however, they supplied three photos showing a defective guide wire.The guide wire appears to be unraveled from the proximal tip and shows evidence of use, but it cannot be determined without the sample to evaluate.A device history record review was performed with no evidence to suggest a manufacturing related cause.The ifu provided with the kit informs the user, "to minimize the risk of spring-wire guide damage withdraw catheter relative to spring-wire guide about 2-3 cm and attempt to remove spring-wire guide.If resistance is again encountered remove spring-wire guide and catheter simultaneously".The report that the guide wire unraveled was confirmed through examination of the customer supplied photos.The images showed the guide wire unraveled; however, the actual complaint sample was not returned for evaluation.The device history records were reviewed with no evidence to suggest a manufacturing related cause.The probable cause of the guide wire damage could not be determined based upon the information provided and without the actual complaint sample returned for evaluation.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW SPRING WIRE GUIDE COMPONENT
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11543997
Report Number9680794-2021-00122
Device Sequence Number19967890
Product Code DYB
UDI-Device Identifier10801902122466
UDI-Public10801902122466
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K940079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberIPN036223
Device Catalogue NumberAW-04225
Device Lot Number14F21A0202
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1